MathSciNet Relay Station
MathSciNet bibliographic data
MR664512 46L40
Christensen, Erik Extensions of derivations. II. Math. Scand. 50 (1982), no. 1, 111–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement